# SDR GTIA2025051938919

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 8,015 hours, 3,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORT RANCID SMELL DURING FINAL DESCENT, BOTH IN FRONT AND REAR OF CABIN. DESCRIPTION OF ODOR/FUMES: TEMPORARY, MUSTY DRY SMELL. APPARENT CABIN SOURCE: FWD CABIN/GALLEY(LAV) AND AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED EO 7100-2301, TI 2100-2004-NEO, & EO 7200-2502 ON W/O 354717 NO FURTHER DEFECTS A/C OK FOR SERVICE
